# SDR CA050527020

- Difficulty date: April 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,135 hours, 23,869 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Csd
- Part number: 8210410
- Part serial: 12294157
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE ENGINE EXPERIENCED SURGING AND THE PILOT ELECTED TO SHUT THE ENGINE DOWN IN FLIGHT.  THE CONSTANT SPEED UNIT AND FUEL CONTROL UNIT WERE SUBSEQUENTLY REPLACED.
